# SDR 2007UALA04481

- Difficulty date: October 30, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 55,559 hours, 31,121 cycles
- Engine: Ge CFM56*
- System (JASC): 2570 · Accessory Compartment
- Part: Curtain
- Condition: Out Of Position
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW DESCENDED TO FL240 AND TURNED OFF RT PACK.  WHEN OPERATING JUST ON LT PACK, AIRCRAFT WOULD NOT MAINTAIN PRESSURIZATION.  CABIN ALT WARNING HORN WENT OFF AND DIVERTED.  SUPPLEMENTAL DATA UPDATE CAUSE:  E/E RAIN CURTAIN HAD BECOME LOOSE AND FELL ON TOP OF AUTO PRESSURE CONTROL CAUSING HEAT AND BLOCKAGE OF AMBIENT AIR.  SECURED RAIN CURTAIN AND REPLACED THE AUTO PRESS CONTROLLER AND REPLACED RT MIX VALVE AS PRECAUTIONARY.  NO REPEATS SINCE ORIGINAL.
